| Model Number |
DTMA1D1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient received a possible inappropriate shock for atrial arrhythmia with rapid ventricular response detected by the cardiac resynchronization therapy defibrillator (crt-d) as ventricular fibrillation (vf).The right atrial (ra) lead exhibited undersensing.The device and lead remain in use.No further patient complications have been reported as a result of this event.